Matematicheskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2013, Volume 204, Number 3, Pages 107–134 (Mi msb7898)  

This article is cited in 3 scientific papers (total in 3 papers)

On a new compactification of moduli of vector bundles on a surface. V: Existence of a universal family

N. V. Timofeeva

Yaroslavl' State University

Abstract: We investigate the existence of a universal family/pseudofamily of admissible stable pairs over the space of moduli $\widetilde M$ constructed in previous papers of the author.
Bibliography: 16 titles.

Keywords: moduli space, semistable coherent sheaves, algebraic surface, universal family, pseudofamily.

DOI: https://doi.org/10.4213/sm7898

Full text: PDF file (670 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2013, 204:3, 411–437

Bibliographic databases:

UDC: 512.722+512.723
MSC: Primary 14J60; Secondary 14D20, 14M27
Received: 11.06.2011 and 15.07.2012

Citation: N. V. Timofeeva, “On a new compactification of moduli of vector bundles on a surface. V: Existence of a universal family”, Mat. Sb., 204:3 (2013), 107–134; Sb. Math., 204:3 (2013), 411–437

Citation in format AMSBIB
\Bibitem{Tim13}
\by N.~V.~Timofeeva
\paper On a~new compactification of moduli of vector bundles on a~surface. V: Existence of a~universal family
\jour Mat. Sb.
\yr 2013
\vol 204
\issue 3
\pages 107--134
\mathnet{http://mi.mathnet.ru/msb7898}
\crossref{https://doi.org/10.4213/sm7898}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3088101}
\zmath{https://zbmath.org/?q=an:06190627}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013SbMat.204..411T}
\elib{https://elibrary.ru/item.asp?id=19066645}
\transl
\jour Sb. Math.
\yr 2013
\vol 204
\issue 3
\pages 411--437
\crossref{https://doi.org/10.1070/SM2013v204n03ABEH004306}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000319333200005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84878167306}


Linking options:
  • http://mi.mathnet.ru/eng/msb7898
  • https://doi.org/10.4213/sm7898
  • http://mi.mathnet.ru/eng/msb/v204/i3/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. N. V. Timofeeva, “On a morphism of compactifications of moduli scheme of vector bundles”, Sib. elektron. matem. izv., 12 (2015), 577–591  mathnet  crossref
    2. N. V. Timofeeva, “Izomorfizm kompaktifikatsii modulei vektornykh rassloenii: neprivedennye skhemy modulei”, Model. i analiz inform. sistem, 22:5 (2015), 629–647  mathnet  crossref  mathscinet  elib
    3. N. V. Timofeeva, “Admissible pairs vs Gieseker-Maruyama”, Sb. Math., 210:5 (2019), 731–755  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:307
    Full text:127
    References:26
    First page:23

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021